# SDR EIAA20100005

- Difficulty date: March 7, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,853 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED DAMAGE ON RIGHT SIDE OF AIRCRAFT PER ECRA 485-53-193-1 AND ECRA 485-53-194-1, SRM REF 51-40-03 FIG 4 AND SRM REF 53-10-03 FIG 4.
